# SDR UPS05844369

- Difficulty date: April 1, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 77,932 hours, 26,089 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, LONGERON CRACKED .5 INCH LONG AT STA 1746 L14L.  CUT OUT DAMAGE AND INSTALLED FILLER AND DOUBLER IAW RM 53-02-02, 51-1-20 AND 51-3-0.
